Events

Film screenings happen every Wednesday at 8pm

Outdoor Film screenings are at dusk (sundown) out on the Comfort Station lawn.

Music performances happen every Thursday at 7pm

Art openings happen the first Saturday of every month, and are displayed for the entirety of the month

All other events happen intermittently

 

Back to All Events

2016 Chicago Paranormal Film Festival

  • Comfort Station 2579 North Milwaukee Avenue Chicago, IL, 60647 United States (map)

Comfort Film Presents:

2016 Chicago Paranormal Film Festival

2016 Festival Schedule
(You are free to enter in and out of screenings throughout the day.)

10:00AM DOORS OPEN 30min
10:30AM BLOCK A 90min

CAUSE OF MY DEATH 80min
"Paranormal Activity" meets "Quarantine". Two girlfriends, one hunted condominium complex, zero normal people. 
Girls are trapped in building with no exit, no chance to escape. 
After few hours of total mess, one of the girl disappears and become crazy just like other tenants.

12:00PM INTERMISSION 15min
12:15PM BLOCK B 90min

ANGEL BACK 7min
Two young people, Alex and Marina, feel in love and discover they can’t live with one another. A strong connection is developed between them and they decide to marry. Alex dies in an accident while abroad and Marina struggles with the loss of her boyfriend even as she grows old, trying to get in touch with his spirit.

WHAT HAPPENS IN THE WOODS 7min
A man's obsession drives him into the heart of the forest to confront the beast that dwells within.

HUMAN RESOURCES 75min
In this ghost story for the 99%, a young woman who lands a new job discovers that the skyscraper she works in is haunted by victims of the corporation's cutthroat pursuit of profit. Unable to ignore injustices embodied by the disembodied, she sets out to reveal the truth and stop her bosses before their seemingly benign business operations kill again.

01:45PM INTERMISSION 15min
02:00PM BLOCK C 90min

WILD MEN 90min
The inept cast and crew of a surprise hit reality-tv show travel deep into the Adirondack mountains for their second season to find proof that Bigfoot exists. Any remaining skepticism they have is ripped to pieces.

03:30PM INTERMISSION 15min
03:45PM BLOCK D 90min

SHELF ELF 9min
Hang your stockings. Say your prayers. This is Shelf Elf. A home invasion horror/comedy based on that little creep that floods your Facebook and Twitter feeds every December. This Christmas, all will be shelved!

BLACK WIDOW 2min
A Passionate Kiss with fatal end

WHAT GOES UP 6min
When a man wakes up in a mysterious place, he is forced to face his demons.

HEART OF DUST 6min
A former psychiatric patient returns to the now abandoned and decaying asylum to reflect upon his memories as a patient, struggling to free himself from feelings of institutionalization. He recalls a female patient who would play the piano, lifting the spirits of the other residents. Based on true stories.

CARMILLA 65min
After being buried alive as a heretic in the 17th century, Carmilla awakens from her grave in northern Iowa and begins her conquest of a small town.

05:15PM INTERMISSION 15min
05:30PM BLOCK E 90min

THEIR DREAMS OF LISBON 25min
Douglas Runnicles is struggling to come to terms with the death of his wife Fiona and his gay son Neil in a car accident. One day, he sees a young gay man, Simon, at Portobello Beach who looks strikingly like his dead son. Douglas becomes obsessed with the young man.

A GHOST STORY 24min
Follow Carl, a tenacious opportunist and self-proclaimed ghost-hunter, through his heart-stopping venture in this dark comedy.

1954 22min
Ghost tours deliver scary stories, and that’s about it. However, if the tour happens to bill itself as a special engagement involving the year 1954, then you can expect an experience that exceeds expectations, including those for survival. 

THE HALLOWEEN GIRL 19min
Ten years after her tragic death on Halloween night, Charlotte begins to reappear to her mother, Marie, in a series of nightmares - or are they? Only adding to her distress is the news that her young son, Luke, now has a mysterious teenage friend he calls ‘The Halloween Girl’ - and her name is Charlotte. Has Charlotte really returned - and is Marie’s dark secret now in danger of being revealed…?

07:00PM INTERMISSION 15min
07:15PM BLOCK F 90min

INTO THE OTHER SIDE 16min
A man and his paranormal group try to uncover what is lurking at a haunted manor in Indiana.

SUPER DOG 15min
A sweet movie about a young boy with post traumatic stress disorder who struggles to let his imaginary dog go. A unique twist reveals what caused his disorder while intertwining supernatural and spiritual influences. Recently awarded "Best of Show" at the Tupelo Film Festival" and stars the famous boy who wrote the viral White Boy Privilege.

SILENTLY WITHIN YOUR SHADOW 14min
As their relationship grows, Lucette's obsession for ventriloquism and her dummy Hugo starts to strain her relationship with Jace. To Luctette Hugo is more than just a dummy, he’s her best friend and represents her ambition as an artist, to her, he’s very much real.
But to Jace Hugo is just a puppet, or is he?
ghost-hunter, through his heart-stopping venture in this dark comedy.

THE MIDNIGHT SHIFT 14min
A man on the run takes cover as a taxi driver on the midnight shift. Soon he discovers that things are not what they seem when he picks up a mysterious figure as a client...

DEMONIC ATTACHMENT 13min
Jennifer Ryan is sick. After seeing countless doctors and specialists without getting any answers, she turns to her last resort. But what she finds out may haunt her forever...

ENGAGEMENT 10min
In the art exhibition, a southern woman designer Juan Zeng(cast:Yao Zhang) won the first prize by a Yulan flower endshield which is entitled "the life beyond" . As the leading character in the story suddenly died, the truth behind the endshield and the change under the bodhi tree during the last 50 years both became unveiled with Juan Zeng's way back home. 

GUILTY 8M
A young Irish mobster struggles with the harsh realities of his brutal profession.

08:45PM INTERMISSION 15M
09:00PM AWARDS 60M

10:00PM END OF EVENT

About Paracon:
The Chicago Paranormal Film Festival is an annual event featuring all independent films of the supernatural / paranormal genre including reality documentaries. The event also features special guest speakers, workshops and vendors relating to the paranormal! chicagoparacon.com

Free
NO BYOB
You are free to enter in and out of screenings throughout the day.